# SDR DXTA2012022204883

- Difficulty date: February 20, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 4,652 hours, 3,616 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 220 KTS, 1500 FT, MOVED THE GEAR HANDLE TO THE DOWN POSITION.  HANDLE MOVED NORMALLY AND LOCKED INTO PLACE BUT ONLY THE RED GEAR UNSAFE LIGHT CAME ON AND NO SOUNDS OF THE GEAR DOORS OPENING.  AFTER WIGGLING THE HANDLE BACK AND FORTH FOR 4-5 SECONDS IN THE DOWN POSITION THE GEAR EXTENDED NORMALLY.  R & R LANDING GEAR HANDLE IAW MM 32-30-01.  OPS CHECKS GOOD.
